I read on the internet that it can be associated with HIV that's why this question. Does it occur in later stages of HIV or no one has ever seen/heard eye-twitching to be associated with HIV???
Will be grateful if u could answer the question.
The answers given did not take into account the duration and severity of the eye twitching and other symptoms that may accompany it. If eye twitching is occuring 24/7 for more than a few weeks, and other symptoms accompany it, it is not normal, as was suggest that eye twitching in normal.
Twitching is one of the many possible symptoms of HIV (Human Immunodeficiency Virus) or AIDS (Acquired Immunodeficiency Syndrome), and may occur at any stage of infection with HIV or the development of AIDS. AIDS is defined by the Center for Disease Control and Prevention as the condition occurring when a person infected with HIV has a T cell count of 200 or less or one of several serious conditions, such as pneumonia, tuberculosis or certain types of cancer.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.